×

Global stability of almost periodic solution of shunting inhibitory cellular neural networks with variable coefficients. (English) Zbl 1140.34425

In this paper, shunting inhibitory cellular neural networks with delays and variable coefficients are investigated. Several sufficient conditions are established for the existence and globally exponential stability of almost periodic solutions by employing fixed point theorem and differential inequality technique. A simple example is given to illustrate the effectiveness of the new results.

MSC:

34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
34K20 Stability theory of functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Zhao, H., Global asymptotic stability of neural network involving distributed delays, Neural Network, 16, 1020-1025 (2003)
[2] Cao, J., New results concerning exponential stability and periodic solutions of delayed cellular neural networks with delays, Phys Lett A, 307, 136-147 (2003) · Zbl 1006.68107
[3] Liu, Z.; Chen, A., Existence and global exponential stability of periodic solutions of cellular neural networks with time-vary delays, J Math Anal Appl, 290, 247-262 (2004) · Zbl 1055.34135
[4] Liu, B.; Huang, L., Existence and exponential stability of almost periodic solutions for cellular neural networks with time-varying delays, Phys Lett A, 341, 135-144 (2005) · Zbl 1171.82329
[5] Zhao, H., Existence and global attractivity of almost periodic solution for cellular neural network with distributed delays, Appl Math Comput, 154, 683-695 (2004) · Zbl 1057.34099
[6] Fink, A., Almost periodic differential equation (1974), Springer-Verlag: Springer-Verlag Berlin, Heidleberg, New York · Zbl 0325.34039
[7] Bouzerdoum, A.; Pinter, R. B., Shunting inhibitory cellular neural networks: derivation and stability analysis, IEEE Trans Circ Syst I Fund Theory Appl, 40, 215-221 (1993) · Zbl 0825.93681
[8] Chen, A.; Cao, J.; Huang, L., Almost periodic solution of shunting inhibitory cellular neural network with delays, Phys Lett A, 298, 161-170 (2002) · Zbl 0995.92003
[9] Huang, X.; Cao, J., Almost periodic solution of inhibitory cellular neural network with time-vary delays, Phys Lett A, 314, 222-231 (2003) · Zbl 1052.82022
[10] Liu, B.; Huang, L., Existence and stability of almost periodic solutions for shunting inhibitory cellular neural network with time-varying delays, Chaos, Solitons & Fractals, 31, 211-217 (2007) · Zbl 1161.34352
[11] Liu, B.; Huang, L., Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Phys Lett A, 349, 177-186 (2006)
[12] Li, Y.; Liu, C.; Zhu, L., Global exponential stability of periodic solution for shunting inhibitory CNNs with delays, Phys Lett A, 337, 46-54 (2005) · Zbl 1135.34338
[13] Denkowski, Z.; Migorski, S.; Papageorgiou, N. S., An introduction to nonlinear analysis: applications (2003), Kluwer/Plenum: Kluwer/Plenum New York · Zbl 1030.35106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.